File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Bohr's Inequalities in n-Inner Product Spaces

TitleBohr's Inequalities in n-Inner Product Spaces
Authors
KeywordsBohr's inequality
n-inner product space
n-normed linear space
Issue Date2007
PublisherThe Korean Society of Mathematical Education. The Journal's web site is located at http://www.jksmeb.org
Citation
Journal of the Korean Society of Mathematical Education, Series B: Pure and Applied Mathematics, 2007, v. 14 n. 2, p. 127-137 How to Cite?
AbstractThe classical Bohr's inequality states that $|z+w|^2{leq}p|z|^2+q|w|^2$ for all $z,;w{in}mathbb{C}$ and all p, q>1 with $frac{1}{p}+frac{1}{q}=1$. In this paper, Bohr's inequality is generalized to the setting of n-inner product spaces for all positive conjugate exponents $p,;q{in}mathbb{R}$. In. In particular, the parallelogram law is recovered and an interesting operator inequality is obtained.
Persistent Identifierhttp://hdl.handle.net/10722/75402
ISSN

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorCho, YJen_HK
dc.contributor.authorPecaric, Jen_HK
dc.contributor.authorZhao, Den_HK
dc.date.accessioned2010-09-06T07:10:46Z-
dc.date.available2010-09-06T07:10:46Z-
dc.date.issued2007en_HK
dc.identifier.citationJournal of the Korean Society of Mathematical Education, Series B: Pure and Applied Mathematics, 2007, v. 14 n. 2, p. 127-137en_HK
dc.identifier.issn1226-0657-
dc.identifier.urihttp://hdl.handle.net/10722/75402-
dc.description.abstractThe classical Bohr's inequality states that $|z+w|^2{leq}p|z|^2+q|w|^2$ for all $z,;w{in}mathbb{C}$ and all p, q>1 with $frac{1}{p}+frac{1}{q}=1$. In this paper, Bohr's inequality is generalized to the setting of n-inner product spaces for all positive conjugate exponents $p,;q{in}mathbb{R}$. In. In particular, the parallelogram law is recovered and an interesting operator inequality is obtained.-
dc.languageengen_HK
dc.publisherThe Korean Society of Mathematical Education. The Journal's web site is located at http://www.jksmeb.org-
dc.relation.ispartofJournal of the Korean Society of Mathematical Education, Series B: Pure and Applied Mathematicsen_HK
dc.subjectBohr's inequality-
dc.subjectn-inner product space-
dc.subjectn-normed linear space-
dc.titleBohr's Inequalities in n-Inner Product Spacesen_HK
dc.typeArticleen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.emailZhao, D: zhdd_80@hotmail.comen_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.hkuros130688en_HK
dc.identifier.volume14-
dc.identifier.issue2-
dc.identifier.spage127-
dc.identifier.epage137-
dc.publisher.placeRepublic of Korea-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats